# SDR 2008UALA02790

- Difficulty date: May 13, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 66,825 hours, 10,902 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Circuit Card
- Part number: 285T00958
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VAL EICAS MSG ON WHILE TAXIING OUT.   SUSPECT EQUIPMENT COOLING CARD.  REPLACED EQUIP COOL CARD IN P50 PNL M867, RAN ENGINES OPS NORMAL.  AC OK FOR SERVICE.
